# SDR GTIA2017061001986

- Difficulty date: June 10, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 41,313 hours, 19,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53476401202
- Condition: Dented
- Location: Frame 59
- Part time: 41,313 hours, 19,361 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND AT FRAME 59 STRINGERS 5 - 6L, 74MM X 0.57MM. NO REPAIR.
